# SDR A6WA202403087721

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 39,024 hours, 37,992 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 3A1252D
- Part serial: D0715
- Condition: Faulted
- Location: Nlg Steering
- Part time: 8,398 hours, 8,116 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

30 SECONDS AFTER TAKE-OFF, RECEIVED NWS INOP CAUTION MESSAGE.  C/W QRH.  MESSAGE DID NOT CLEAR.  AIRCRAFT REMOVED FROM SERVICE.   REF WO 334202 WC #9 FOR CORRECTIVE ACTION.  R & R RVTD  WO 334202: INSTALLED AND RIGGED LT NWS RVDT PER AMM SUP 15-177A AND RIGGED PER AMM 32-51-20, VOLTAGE VALUES AND OPERATIONAL CHECK GOOD AT THIS TIME
